Advertisement

Mathematische Annalen

, Volume 287, Issue 1, pp 229–238 | Cite as

Rigidity of CR submanifolds and analyticity of CR immersions

  • Chong-Kyu Han
Article
  • 48 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Baouendi, M.S., Jacobowitz, H., Treves, F.: On the analyticity of CR mappings. Ann. Math.22, 365–400 (1985)Google Scholar
  2. 2.
    Burns, D., Shnider, S.: Real hypersurfaces in complex manifolds. Proc. Symp. Pure Math.30, 141–167 (1976)Google Scholar
  3. 3.
    Cima, J., Suffridge, T.J.: A reflection priciple with applications to proper holomorphic mappings. Math. Ann.265, 489–500 (1983)Google Scholar
  4. 4.
    Faran, J.J.: Maps from the two-ball to the three-ball. Invent. Math.68, 441–475 (1982)Google Scholar
  5. 5.
    Forstnerič, F.: A reflection principle for holomorphic mappings of positive codimension, preprint (1988)Google Scholar
  6. 6.
    Han, C.-K.: Analyticity of CR mappings of some weakly pseudo-convex hypersurfaces in ℂn. Univ. of Michigan Ph.D. Thesis (1981)Google Scholar
  7. 7.
    Han, C.-K.: Regularity of mappings ofG-structures of Frobenius type. Proc. Am. Math. Soc.106, 127–137 (1989)Google Scholar
  8. 8.
    Han, C.-K.: Regularity and uniqueness of isometric immersions of positively curved Riemannian manifolds and its analogy with CR geometry. J. Differ. Geom.28, 447–484 (1988)Google Scholar
  9. 9.
    Han, C.-K.: Isometric immersions onto a rigid submanifold of a Riemannian manifold to appearGoogle Scholar
  10. 10.
    Tomassini, G.: Trace delle funzioni olomorfe sulle sottovarieta analitische reali d'una varieta complessa. Ann. Scuola Norm. Sup. Pisa20, 31–43 (1966)Google Scholar
  11. 11.
    Webster, S.M.: The rigidity of CR hypersurfaces in a sphere. Indiana Univ. Math. J.28, 405–416 (1979)Google Scholar
  12. 12.
    Olver, P.: Applications of Lie groups to differential equations, Chap. 2. Berlin Heidelberg New York: Springer 1986Google Scholar

Copyright information

© Springer-Verlag 1990

Authors and Affiliations

  • Chong-Kyu Han
    • 1
    • 2
  1. 1.Department of MathematicsTexas Tech UniversityLubbockUSA
  2. 2.Department of MathematicsPohang Institute of Science and TechnologyPohangKorea

Personalised recommendations